Approximation of arbitrary Dirichlet processes by Markov chains

Ma Z-M, Röckner M, Zhang T-S (1998)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 34(1): 1-22.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ma, Zhi-Ming; Röckner, MichaelUniBi; Zhang, Tu-Sheng
Abstract / Bemerkung
We prove that any Hunt process on a Hausdorff topological space associated with a Dirichlet form can be approximated by a Markov chain in a canonical way. This also gives a new proof for the existence of Hunt processes associated with strictly quasi-regular Dirichlet forms on general state spaces. (C) Elsevier, Paris.
Stichworte
Dirichlet forms; Poisson processes; tightness; Hunt; processes; Markov chains
Erscheinungsjahr
1998
Zeitschriftentitel
Annales de l'Institut Henri Poincare (B) Probability and Statistics
Band
34
Ausgabe
1
Seite(n)
1-22
ISSN
0246-0203
Page URI
https://pub.uni-bielefeld.de/record/1625592

Zitieren

Ma Z-M, Röckner M, Zhang T-S. Approximation of arbitrary Dirichlet processes by Markov chains. Annales de l'Institut Henri Poincare (B) Probability and Statistics. 1998;34(1):1-22.
Ma, Z. - M., Röckner, M., & Zhang, T. - S. (1998). Approximation of arbitrary Dirichlet processes by Markov chains. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 34(1), 1-22. https://doi.org/10.1016/S0246-0203(98)80011-3
Ma, Z. - M., Röckner, M., and Zhang, T. - S. (1998). Approximation of arbitrary Dirichlet processes by Markov chains. Annales de l'Institut Henri Poincare (B) Probability and Statistics 34, 1-22.
Ma, Z.-M., Röckner, M., & Zhang, T.-S., 1998. Approximation of arbitrary Dirichlet processes by Markov chains. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 34(1), p 1-22.
Z.-M. Ma, M. Röckner, and T.-S. Zhang, “Approximation of arbitrary Dirichlet processes by Markov chains”, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol. 34, 1998, pp. 1-22.
Ma, Z.-M., Röckner, M., Zhang, T.-S.: Approximation of arbitrary Dirichlet processes by Markov chains. Annales de l'Institut Henri Poincare (B) Probability and Statistics. 34, 1-22 (1998).
Ma, Zhi-Ming, Röckner, Michael, and Zhang, Tu-Sheng. “Approximation of arbitrary Dirichlet processes by Markov chains”. Annales de l'Institut Henri Poincare (B) Probability and Statistics 34.1 (1998): 1-22.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar